My research interests are in the areas of Integrable Systems, Nonlinear Waves, Random Matrix Theory, Orthogonal Polynomials, and Special Functions. For more details about my publications and teaching experience see my Curriculum Vitae.

 

Publications:

Total integrals of Painlevé II solutions, with Jinho Baik, Robert Buckingham, and Alexander Its, Nonlinearity, 22(5), 1021-1060 (2009) arXiv:0810.2586

Asymptotics of Tracy-Widom distributions and the total integral of a Painlevé II functionwith Jinho Baik and Robert Buckingham, Communications in Mathematical Physics, 280(2), (2008) arXiv:0704.3636v1.

The semiclassical modified nonlinear Schröodinger equation I: modulation theory and spectral analysis with Peter Miller, Physica D, 237(7), 947-997 (2008), arXiv:nlin/0702028.

A nonlinear Gibbs-Type phenomenon for the defocusing nonlinear Schrödinger equation with Kenneth T-R. McLaughlin International Mathematics Research Papers, (2005) 8.

Contact Info:

This is a personal WEB site developed and maintained by an individual and not by Seattle University. The content and link(s) provided on this site do not represent or reflect the view(s) of Seattle University. The individual who authored this site is solely responsible for the site's content. This site and its author are subject to applicable University policies including the Computer Acceptable Use Policy (www.seattleu.edu/policies).